On classes of infinite groups with involutions

Описание

Тип публикации: статья из журнала

Год издания: 2005

Идентификатор DOI: 10.1007/s10440-004-5630-4

Ключевые слова: periodic group; Zassenhaus group; strongly insolated subgroup; strongly embedded subgroup; involution

Аннотация: We present a short review of the recent results about infinite groups with given strongly insolated, strongly embedded subgroups and Zassenhaus groups.

Ссылки на полный текст

Издание

Журнал: ACTA APPLICANDAE MATHEMATICAE

Выпуск журнала: Vol. 85, Is. 1-3

Номера страниц: 285-289

ISSN журнала: 01678019

Место издания: DORDRECHT

Издатель: SPRINGER

Авторы